# SDR SWAA2023110316659

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 25,256 hours, 12,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP BY 1 DEF IS DAMAGED BEYOND LIMITS<[01] REMOVED AND REPLACED PHOTO LUMINESCENT STRIP @ 1DEF PER AMM 33-51-15
